# SDR SWAA2023051849862

- Difficulty date: May 18, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N8640D
- Make and model: Boeing 737-8H4
- Aircraft serial: 60084
- Aircraft time: 30,420 hours, 14,258 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Position Sensor
- Condition: Failed
- Location: Zn 600 Right Win
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROACH INTO MDW FLAPS STOPPED AT 10. RAN TRAILING EDGE FLAP DISAGREE CHECKLIST. ELECTRICALLY DROVE THEM TO 15 AND LANDED<[01] REMOVED AND REPLACED R/H FLAP POSITION TRANSMITTER IAW AMM 27-58-01. OPERATIONAL TEST GOOD AT THIS TIME.
